MAUDE Adverse Event Report: BLANCHARD VISION CORP. OPTIMUM EXTRA ONEFIT MED; SCLERAL CONTACT LENS

BLANCHARD VISION CORP. OPTIMUM EXTRA ONEFIT MED; SCLERAL CONTACT LENS
Model Number roflufocon D
Health Effect - Clinical Codes Corneal Ulcer (1796); Iritis (1940); Halo (2227)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient is a subject in a clinical study for the onefit med scleral lens manufactured from the optimum extra rgp material.The patient wore the lens for 45 minutes on the morning of (b)(6) 2021 after which the patient wore their daily disposable soft contact lens.Onset of haloes vision was noticed on the morning of (b)(6) 2021 and the daily disposable soft lenses were discontinued.The patient was presented at (b)(6) clinic on (b)(6) 2021 where a corneal ulcer of ~1- 1.5mm in size and mild iritis were diagnosed.The patient was treated with antibiotic eye drop and ointment.As of (b)(6) 2021 the adverse event was resolved and patient's corneal health is now fine.

Brand Name
OPTIMUM EXTRA ONEFIT MED
Common Device Name
SCLERAL CONTACT LENS
Manufacturer (Section D)
BLANCHARD VISION CORP.
1552 rue king ouest, suite 200
sherbrooke, quebec J1J 2 C3
CA  J1J 2C3
Manufacturer (Section G)
CONTAMAC
806 kimball avenue
grand jct. CO 81501
Manufacturer Contact
vimala punsammy
1552 rue king ouest, suite 200
sherbrooke, quebec J1J 2-C3
CA   J1J 2C3
MDR Report Key13285885
Report Number9612500-2022-00001
Device Sequence Number4872774
Product Code HQD
UDI-Device Identifier00865576000201
UDI-Public00865576000201
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection,Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Numberroflufocon D
Device Catalogue Numberroflufocon D
Device Lot Number4205878
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale